# SDR A6WA201542891

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 37,676 hours, 29,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER NOSE COMPARTMENT FWD ATTACH BRACKET FOR UPPER HYD ACCUMULATOR IS CRACKED.
